Characterizations of Some Domains via Carathéodory Extremals

Agler, J, Lykova, Z and Young, NJ orcid.org/0000-0003-2707-1450 (2019) Characterizations of Some Domains via Carathéodory Extremals. Journal of Geometric Analysis, 29 (4). pp. 3039-3054. ISSN 1050-6926

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Carathéodory extremal problem; Kobayashi extremal problem; Complex geodesics; Bidisc; Symmetrized
Dates:
  • Published: December 2019
  • Accepted: 27 June 2018
  • Published (online): 21 August 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Sep 2018 10:20
Last Modified: 14 Oct 2019 14:31
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s12220-018-0059-6

Share / Export

Statistics